# SDR IPXA2018092134235

- Difficulty date: September 12, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 491B1330033002
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, INBD THRUST REVERSER SUPPORT STIFFENER,  SECOND FROM THE BOTTOM WAS CRACKED.  REMOVED AND REPLACED THE STIFFENER IAW SRM 54-01-42.  MINOR.
